# SDR DALA2023022301363

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 95,254 hours, 43,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 CEILING EXIT SIGN @ EXIT ROW FELL APART. CORRECTIVE ACITON: RESECURED EXIT ROW EXIT SIGN PER B757 AMM 33-51. EXIT SIGN OPERATES NORMAL. (9608392)
